Vol. 15, No. 2, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 15, No. 2, 2022

Periodic points and tail lengths of split polynomial maps modulo primes

Benjamin Hutz and Teerth Patel

Petal projections, knot colorings and determinants

Allison Henrich and Robin Truax

A note on prime labeling $k$-partite $k$-graphs

Arran Hamm, Jessica Hamm and Alan Way

Groups of units of $Z_p[x]$ modulo $f(x)$

Joseph A. Gallian, David Petrie Moulton and Karlee Westrem

Finding structure in sequences of real numbers via graph theory: a problem list

Dana G. Korssjoen, Biyao Li, Stefan Steinerberger, Raghavendra Tripathi and Ruimin Zhang

Filtering cohomology of ordinary and Lagrangian Grassmannians

Victor Reiner and Galen Dorpalen-Barry

Vector semi-inner products

Kyle Rose, Christopher Schwanke and Zachary Ward

Monogenic fields arising from trinomials

Ryan Ibarra, Henry Lembeck, Mohammad Ozaslan, Hanson Smith and Katherine E. Stange

One-dimensional topological theories with defects and linear generating functions

Mee Seong Im and Paul Zimmer

Neural codes with three maximal codewords: convexity and minimal embedding dimension

Katherine Johnston, Anne Shiu and Clare Spinner

A $p$-adic approach to singular moduli on Shimura curves

Sofia Giampietro and Henri Darmon